MathSciNet Relay Station
MathSciNet bibliographic data
MR2025948 05C78
Loebl, Martin; Nešetřil, Jaroslav; Reed, Bruce A note on random homomorphism from arbitrary graphs to $\Bbb Z$. EuroComb'01 (Barcelona). Discrete Math. 273 (2003), no. 1-3, 173–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement